Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Solution to the Equations of Parallel Transport in Kerr Geometry; Tidal Tensor

J.-A. Marck
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 385, No. 1789 (Feb. 8, 1983), pp. 431-438
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/2397341
Page Count: 8
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Solution to the Equations of Parallel Transport in Kerr Geometry; Tidal Tensor
Preview not available

Abstract

It is shown how the special separability properties of the Kerr solution can be used to obtain an explicit analytic solution to the problem of constructing an orthonormal tetrad that is parallel-propagated along an arbitrary time-like geodesic. The components of the tidal tensor are calculated explicitly in terms of this tetrad. The special case of geodesics lying in the equatorial plane is examined.

Page Thumbnails

  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438